EXISTENCE AND UNIQUENESS OF MINIMAL REALIZATIONS OF NONLINEAR-SYSTEMS

被引:132
作者
SUSSMANN, HJ [1 ]
机构
[1] RUTGERS STATE UNIV,DEPT MATH,NEW BRUNSWICK,NJ 08903
来源
MATHEMATICAL SYSTEMS THEORY | 1977年 / 10卷 / 03期
关键词
D O I
10.1007/BF01683278
中图分类号
TP301 [理论、方法];
学科分类号
081202 ;
摘要
引用
收藏
页码:263 / 284
页数:22
相关论文
共 23 条
[1]  
Bishop R.L, 1964, GEOMETRY MANIFOLDS
[2]  
Brockett, 1972, VARIABLE STRUCTURE C, P153
[3]   SYSTEM THEORY ON GROUP MANIFOLDS AND COSET SPACES [J].
BROCKETT, RW .
SIAM JOURNAL ON CONTROL, 1972, 10 (02) :265-&
[4]  
BROCKETT RW, 1972, JUN DREX U SIAM C LI
[5]  
BROCKETT RW, 1971, IEEE71CG1CSS SPEC PU
[6]  
Coddington E. A., 1955, THEORY ORDINARY DIFF
[7]   CONSEQUENCE OF CONTROLLABILITY [J].
ELLIOTT, DL .
JOURNAL OF DIFFERENTIAL EQUATIONS, 1971, 10 (02) :364-&
[8]  
ELLIOTT DL, 1971, 1971 SIAM NAT M U WA
[9]   NONLINEAR CONTROLLABILITY VIA LIE THEORY [J].
HAYNES, GW ;
HERMES, H .
SIAM JOURNAL ON CONTROL, 1970, 8 (04) :450-&
[10]  
Hermann R., 1963, INT S NONLINEAR DIFF, P325